On rational approximations to the exponential
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 11 (1977) no. 3, pp. 241-243
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1977__11_3_241_0,
author = {Crouzeix, Michel and Ruamps, Fran\c{c}oise},
title = {On rational approximations to the exponential},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {241--243},
year = {1977},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {11},
number = {3},
mrnumber = {454094},
zbl = {0369.65001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1977__11_3_241_0/}
}
TY - JOUR AU - Crouzeix, Michel AU - Ruamps, Françoise TI - On rational approximations to the exponential JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1977 SP - 241 EP - 243 VL - 11 IS - 3 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/M2AN_1977__11_3_241_0/ LA - en ID - M2AN_1977__11_3_241_0 ER -
%0 Journal Article %A Crouzeix, Michel %A Ruamps, Françoise %T On rational approximations to the exponential %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1977 %P 241-243 %V 11 %N 3 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/M2AN_1977__11_3_241_0/ %G en %F M2AN_1977__11_3_241_0
Crouzeix, Michel; Ruamps, Françoise. On rational approximations to the exponential. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 11 (1977) no. 3, pp. 241-243. http://geodesic.mathdoc.fr/item/M2AN_1977__11_3_241_0/
